# SDR 97ZZZX92

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416EH
- Make and model: Bell 412
- Aircraft serial: 33011
- System (JASC): 6220 · Main Rotor Head
- Part: Cone Seat
- Part number: 412018056105
- Condition: Mismanufactured
- Location: M/R Head
- Part time: 10,307 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MALFUNCTION:  RECEIVED LOWER CONE SEAT FOR M/R HEAD THAT WAS NOT PROPERLY TAPPED AND THREADED.  SUBMITTER SUGGESTION:  THAT BELL QUALITY CONTROL CHECK LOWER CONE SEAT THOROUGHLY BEFORE SHIPPING TO CUSTOMER.
